# SDR SWAA2024042576644

- Difficulty date: April 19, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 39,463 hours, 18,155 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER-AFT UPPER TRAILING EDGE BEAM-UPPER ANGLE BEAM HAS A VISIBLE CRACK 1.250' LONG AT ESTA 24.90. C/W JIC.   REPAIRED PER EA.
